# SDR 9JLA2017120413650

- Difficulty date: November 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N953TJ
- Make and model: Cessna 750
- Aircraft serial: 7500310
- Aircraft time: 1,609 hours, 1,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 5035111
- Part serial: 1513
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE AT FL430 THE CREW RECEIVED A BAGGAGE DOOR OPEN INDICATION FOLLOWED BY A BAGGAGE DOOR SEAL AMBER CAS MESSAGE. SHORTLY THEREAFTER THE CABIN BEGAN TO DEPRESSURIZE RAPIDLY. THE CABIN OXYGEN MASKED DEPLOYED. THE CREW RAN THROUGH THEIR EMERGENCY CHECKLISTS, COMMUNICATED WITH ATC AND BEGAN AN EMERGENCY DESCENT. THE CREW INDICATED THAT THEY DIVERTED THE FLIGHT AND LANDED WITH OUT ISSUE. MAINTENANCE TROUBLESHOT AND FOUND BOTH BAGGAGE DOOR SWITCHES DEFECTIVE AND THE DOOR SEAL VALVE HAD MOISTURE WITHIN IT AND DEFECTIVE. THE MOISTURE WAS REMOVED THE SYSTEM AND NEW PARTS INSTALLED.
